# SDR UPS805141

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Cylinder
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LT LANDING GEAR DID NOT INDICATE DOWN AND LOCKED UPON INITIAL GEAR EXTENSION AND 2ND GEAR CYCLE OK.  REPLACED DOWNLOCK BUNGEE CYLINDER.
